| Model Number |
72404438 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) did not maintain erection and auto deflated.As a result, the device was explanted and replaced.No patient complications reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type correction to field h9: correction/removal reporting #.
Event or Problem Description